Open Access

On a Multiple Hilbert's Inequality with Parameters

Journal of Inequalities and Applications20102010:309319

https://doi.org/10.1155/2010/309319

Received: 12 May 2010

Accepted: 31 August 2010

Published: 2 September 2010

Abstract

By introducing multiparameters and conjugate exponents and using Hadamard's inequality and the way of real analysis, we estimate the weight coefficients and give a multiple more accurate Hilbert's inequality, which is an extension of some published results. We also prove that the constant factor in the new inequality is the best possible and consider its equivalent form.

1. Introduction

In 1908, Weyl published the following famous Hilbert's inequality (cf. [1]). If , and then
(1.1)
where the constant factor is the best possible. In 1934, Hardy proved the following more accurate Hilbert's inequality (cf. [2]):
(1.2)
where the constant factor is the best possible. For the equivalent forms of (1.1) and (1.2) are given as follows (cf. [2]):
(1.3)
(1.4)

where the constant factor is the best possible. Inequalities (1.1)–(1.4) are important in analysis and their applications (cf. [3]). In near one century, there are many improvements, generalizations and, applications of (1.1)–(1.4) in numerous literatures and monographs of mathematics (cf. [218]). Yang and Huang also considered the multiple Hilbert-type integral inequality (cf. [19, 20]). Recently, Yang summarized the methods of introducing parameters and estimating the weight coefficients to extend Hilbert-type inequalities for the past 100 years. Some representative results are as follows (cf. [21, 22]):

(i)if , , then

(1.5)
(1.6)
(1.7)
(1.8)
  1. (ii)

    if , , , then

     
(1.9)

The constant factors in the above five inequalities are all the best possible. Inequalities (1.5) and (1.7) are generalizations of inequality (1.2), and inequality (1.9) is a multiple extension of (1.1). Inequalities (1.6) and (1.8) are the equivalent forms of (1.5) and (1.7), which are extensions of (1.4).

In this paper, by introducing multi-parameters and conjugate exponents and using Hadamard's inequality, we estimate the weight coefficients and give a multiple more accurate Hilbert 's inequality, which is an extension of inequalities (1.5), (1.7), and (1.9). We also prove that the constant factor in the new inequality is the best possible and consider its equivalent form.

2. Some Lemmas

Lemma 2.1.

If , , , , , then
(2.1)

Proof.

We find the following:
(2.2)

and then (2.1) is valid.

Lemma 2.2.

If , , , , , then
(2.3)

Proof.

For fixed we set
(2.4)
In virtue of and we find , Putting we have the following:
(2.5)
Since by the following Hadamard's inequality (cf. [5]):
(2.6)
it follows that
(2.7)
and then we have the right-hand side of (2.3). Since
(2.8)
and is strictly decreasing in , we get
(2.9)

Hence, we prove that the left-hand side of (2.3) is valid.

Lemma 2.3.

As the assumption of Lemma 2.1, define the weight coefficients as
(2.10)
, then there exists such that
(2.11)
Moreover, for any it follows that
(2.12)

Proof.

We prove (2.11) by mathematical induction. For we set and satisfying Putting , , we have the following:
(2.13)

and then (2.11) is valid by using inequality (2.3).

Assuming that for (2.11) is valid, then for setting , by (2.3), we have the following:
(2.14)
Setting , , we find , By the assumption of induction, it follows that
(2.15)
(2.16)
where and
(2.17)
Setting by (2.16), we have the following:
(2.18)
and then by (2.15), (2.18), and mathematical induction, (2.11) is valid. Setting , , , , , then we have the following:
(2.19)

Hence, (2.12) is valid.

3. Main Results

Theorem 3.1.

Suppose that , , , , , , , , such that
(3.1)
then one has the following equivalent inequalities:
(3.2)
(3.3)

Proof.

Since by (2.1) and Hölder's inequality (cf. [5]), we find that
(3.4)
(3.5)
For since by Hölder's inequality again in (3.5), we have the following:
(3.6)

Note that for by (3.5), we directly get (3.6). Hence, (3.3) is valid by (3.6) and (2.12).

Since by Hölder's inequality once again, it follows that
(3.7)
By (3.3), we have (3.2). On the other hand, assuming that (3.2) is valid, setting
(3.8)
then we find that
(3.9)
By (3.2), it follows that If then (3.3) is naturally valid. Suppose that by (3.2), we find that
(3.10)
Dividing out into two sides of (3.10), we have the following:
(3.11)

Then (3.3) is valid, which is equivalent to (3.2).

Theorem 3.2.

Let the assumptions of Theorem 3.1 be fulfilled, then the same constant factor in (3.2) and (3.3) is the best possible.

Proof.

By (2.11) and
(3.12)
there exists such that for ,
(3.13)
where Setting
(3.14)
we find that
(3.15)
If there exists a constant such that (3.2) is still valid as we replace by then in particular, we have the following:
(3.16)
In virtue of (3.15) and (3.16), it follows that
(3.17)

For , we have Hence, is the best value of (3.2).

We conform that the constant factor in (3.3) is the best possible, otherwise we can get a contradiction by (3.7) that the constant factor in (3.2) is not the best possible.

Remarks 3.3 ..
  1. (i)

    When the assumption of two theorems becomes (ii) When , (3.2) reduces to (1.9). (iii) For , setting , in (3.2), then we obtain (1.5). Setting , in (3.2), we get (1.7).

     

Declarations

Acknowledgments

This work is supported by the Emphases Natural Science Foundation of Guangdong Institution, Higher Learning, College and University (no. 05Z026), and Guangdong Natural Science Foundation (no. 7004344).

Authors’ Affiliations

(1)
Department of Mathematics, Guangdong Institute of Education

References

  1. Weyl H: Singulare integral gleichungen mit besonderer berucksichtigung des fourierschen integral theorems, Inaugural-Dissertation. Göttingen University, Göttingen, Germany; 1908.Google Scholar
  2. Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge, UK; 1934.MATHGoogle Scholar
  3. Mitrinović DS, Pečarić JE, Fink AM: Inequalities Involving Functions and Their Integrals and Derivatives. Volume 53. Kluwer Academic, Boston, Mass, USA; 1991:xvi+587.View ArticleMATHGoogle Scholar
  4. Zhong W: A Hilbert-type linear operator with the norm and its applications. Journal of Inequalities and Applications 2009, 2009:-18.Google Scholar
  5. Kuang JC: Applied Inequalitie. Shangdong Science Technic Press, Jinan, China; 2004.Google Scholar
  6. Hu K: Some Problems in Analysis Inequalities. Wuhan University Press, Wuhan, China; 2007.Google Scholar
  7. Magnus W: On the spectrum of Hilbert's matrix. American Journal of Mathematics 1950, 72: 699–704. 10.2307/2372284MathSciNetView ArticleMATHGoogle Scholar
  8. Yang BC, Gao MZ: On a best value of Hardy-Hilbert's inequality. Advances in Mathematics 1997, 26(2):159–164.MathSciNetMATHGoogle Scholar
  9. Gao MZ, Yang BC: On the extended Hilbert's inequality. Proceedings of the American Mathematical Society 1998, 126(3):751–759. 10.1090/S0002-9939-98-04444-XMathSciNetView ArticleMATHGoogle Scholar
  10. Jichang K: On new extensions of Hilbert's integral inequality. Journal of Mathematical Analysis and Applications 1999, 235(2):608–614. 10.1006/jmaa.1999.6373MathSciNetView ArticleMATHGoogle Scholar
  11. Yang BC, Debnath L: On the extended Hardy-Hilbert's inequality. Journal of Mathematical Analysis and Applications 2002, 272(1):187–199. 10.1016/S0022-247X(02)00151-8MathSciNetView ArticleMATHGoogle Scholar
  12. Yang BC: An extension of Hardy-Hilbert's inequality. Chinese Annals of Mathematics 2002, 23(2):247–254.MathSciNetMATHGoogle Scholar
  13. Yang BC, Rassias TM: On a new extension of Hilbert's inequality. Mathematical Inequalities & Applications 2005, 8(4):575–582.MathSciNetView ArticleMATHGoogle Scholar
  14. Yang B: On a new extension of Hilbert's inequality with some parameters. Acta Mathematica Hungarica 2005, 108(4):337–350. 10.1007/s10474-005-0229-4MathSciNetView ArticleMATHGoogle Scholar
  15. Yang BC: Hilbert's inequality with some parameters. Acta Mathematica Sinica. Chinese Series 2006, 49(5):1121–1126.MathSciNetMATHGoogle Scholar
  16. Yang BC: A dual Hardy-Hilbert's inequality and generalizations. Advances in Mathematics 2006, 35(1):102–108.MathSciNetGoogle Scholar
  17. Yang BC: On a Hilbert-type operator with a symmetric homogeneous kernel of --order and applications. Journal of Inequalities and Applications 2007, -9.Google Scholar
  18. Yang BC: On the norm of a linear operator and its applications. Indian Journal of Pure and Applied Mathematics 2008, 39(3):237–250.MathSciNetMATHGoogle Scholar
  19. Yang BC: Hilbert-type Integral Inequalities. Bentham Science, Oak Park, Ill, USA; 2009.Google Scholar
  20. Huang Q, Yang BC: On a multiple Hilbert-type integral operator and applications. Journal of Inequalities and Applications 2009, 2009:-13.Google Scholar
  21. Yang BC: The Norm of Operator and Hilbert-Type Inequalities. Science Press, Beijing, China; 2009.Google Scholar
  22. Yang BC: A survey of the study of Hilbert-type inequalities with parameters. Advances in Mathematics 2009, 38(3):257–268.MathSciNetGoogle Scholar

Copyright

© Qiliang Huang. 2010

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.